MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2 180MM 25000; LITHOTRIPTER

STORZ MEDICAL AG MODULITH SLX-F2 180MM 25000; LITHOTRIPTER
Model Number 25000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that a patient presented with a hematoma following eswl treatment on (b)(6) 2022.Patient was admitted to the hospital but additional information concerning admission and discharge have not been provided by the physician.
 
Additional Manufacturer Narrative
Physician reported post eswl hematoma requiring hospitalization.Despite multiple requests, no further information is available.The device was found to be functional within the manufacture specifications.Hematoma are known side effects of eswl.

Brand Name
MODULITH SLX-F2 180MM 25000
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfesstrasse 8
taegerwilen, 8274
SZ  8274
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfesstrasse 8
taegerwilen, 8274
SZ   8274
Manufacturer Contact
devonne pavlak
1000 cobb place blvd
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key16855149
Report Number9613347-2022-00002
Device Sequence Number7637376
Product Code LNS
UDI-Device Identifier07630039100230
UDI-Public(01)07630039100230(11)190830
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown